# SDR CA130529005

- Difficulty date: May 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 307600201
- Condition: Malfunctioned
- Location: Nr 1 Tit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE SPLIT OF 2 TO 3 PERCENT BETWEEN THE ENGINES AT HIGH POWER SETTINGS. MAINTENANCE REPLACED NR 1 ENGINE TOTAL INLET TEMPERATURE T 1.8, T1.5, SENSOR.  AFTER REVIEW OF EMU DATA.
